HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
003巻5号 (1939.5) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/5221

Files in This Item:

File Description SizeFormat
ronso0030500780.pdf312KbAdobe PDF
Download
Title: 中山伊知郎・久武雅夫共著『経済の数理』
Authors: 杉本, 栄一
Issue Date: 1-May-1939
Publisher: 岩波書店
Citation: 一橋論叢
Volume: 3
Issue: 5
Start Page: 568
End Page: 573
Description: 論文タイプ||書評
Language: jpn
DOI: 10.15057/5221
Text Version: publisher
Appears in Collections:003巻5号 (1939.5)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback